Alternative Monetary Regimes
Bibliographic Data
| ID | 9724663 |
|---|---|
| Authors | Charles Goodhart (0000-0003-0413-2898), Charles A E Goodhart, C D Campbell, Colin D and Rosemary G Campbell Campbell, W R Dougan |
| Year | 1988 |
| Volume | 55 |
| Issue | 219 |
| Pages | 418 |
| Publication date | 1988-08-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Economica (JOURNAL) |
| Journal identifiers | ISSN: 0013-0427 • E-ISSN: 1468-0335 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/2554020 |
| OpenAlex | W4242438997 |
| Language | EN |
| Highly cited | No |
|---|